MathSciNet Relay Station
MathSciNet bibliographic data
MR2499970 93B36 (93B51 93C23)
Zhou, Shaosheng; Zheng, Wei Xing Robust $H\sb \infty$ control of delayed singular systems with linear fractional parametric uncertainties. J. Franklin Inst. 346 (2009), no. 2, 147–158.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement